VENLAFAXINE / EFFEXOR TAPER WITHDRAWAL ALCOHOL

Warning: The messages in this forum are the personal views and opinions of individuals. NEVER act on any advice or opinion posted in this forum without FIRST checking with your personal physician! Mood Tracker Web Media, LLC is not obligated to check forum postings for accuracy nor does it endorse the opinions of any person using the forum.
justme1234
September 24, 2017 - 12:40 pm
Spam? Offensive?
justme1234
Total Posts: 1
Joined: 09-24-2017
Hi all, I've read hundreds of forum posts online from people who have tried, succeeded or failed at getting off of this drug...

I would like to ask some opinions please...

I know many of you will say "speak to your doctor" however, unfortunately getting a doctor's appointment where I live has the equivalent odds of finding a bag of money in the park.

My psychiatrist is aware I am tapering off of venlafaxine - taking one tablet every three days.

I am on week two and starting to get terrible withdrawals.

Do I continue taking one 75mg every three days,

Take one 75mg every 2nd day,

Apply for a prescription for instant release 37.5mg and take one per day?

I'm feeling so bad I'm considering just taking the things every day if I'm honest.

Thing is, I have recently been diagnosed with ADHD (commonly misdiagnosed in adults as depression, bipolar, etc etc) so I want to know (so does the ADHD psychiatrist) what my mood is like when just been treated for ADHD... until I am off of the venlafaxine this cannot be determined. I'm so eager to find out I feel I'm rushing the process but, I've come so far (one every three days) I'm so torn 50/50 Don't want to ruin the work I've done over the last few weeks by going back, equally don't want to feel like this!

Also.... I had two drinks the other evening and was absolutely intoxicated and very sick... has anyone else experienced this when tapering or is this a separate issue (was I spiked for example)



Current medications as of 09-24-2017
12-01-2016 - Present: Venlafaxine XL (Effexor), 75mg . 1 per day
08-21-2017 - Present: Medikinet 50/50 (Ritalin), 50mg . 1 per day

Spam? Offensive?
justme1234
justme1234
September 24, 2017 - 12:40 pm
Hi all, I've read hundreds of forum posts online from people who have tried, succeeded or failed at getting off of this drug...

I would like to ask some opinions please...

I know many of you will say "speak to your doctor" however, unfortunately getting a doctor's appointment where I live has the equivalent odds of finding a bag of money in the park.

My psychiatrist is aware I am tapering off of venlafaxine - taking one tablet every three days.

I am on week two and starting to get terrible withdrawals.

Do I continue taking one 75mg every three days,

Take one 75mg every 2nd day,

Apply for a prescription for instant release 37.5mg and take one per day?

I'm feeling so bad I'm considering just taking the things every day if I'm honest.

Thing is, I have recently been diagnosed with ADHD (commonly misdiagnosed in adults as depression, bipolar, etc etc) so I want to know (so does the ADHD psychiatrist) what my mood is like when just been treated for ADHD... until I am off of the venlafaxine this cannot be determined. I'm so eager to find out I feel I'm rushing the process but, I've come so far (one every three days) I'm so torn 50/50 Don't want to ruin the work I've done over the last few weeks by going back, equally don't want to feel like this!

Also.... I had two drinks the other evening and was absolutely intoxicated and very sick... has anyone else experienced this when tapering or is this a separate issue (was I spiked for example)



Current medications as of 09-24-2017
12-01-2016 - Present: Venlafaxine XL (Effexor), 75mg . 1 per day
08-21-2017 - Present: Medikinet 50/50 (Ritalin), 50mg . 1 per day

kirazoe
November 6, 2017 - 6:45 pm
Spam? Offensive?
kirazoe
Total Posts: 4
Joined: 11-06-2017
I've tried 3 times to get off of Venlafaxine, but could never make it happen. I was very sick from mold exposure and spent 3 years mostly in bed before getting the bipolar II diagnosis. But when I tried to taper down, I became catatonic again. So we ended up just adding a mood stabilizer to it.

I'm also wondering if I'm ADHD as well as bipolar. Have you made it off of venlafaxine? Are you feeling better on ADHD meds?

Thanks!


Spam? Offensive?
kirazoe
kirazoe
November 6, 2017 - 6:45 pm
I've tried 3 times to get off of Venlafaxine, but could never make it happen. I was very sick from mold exposure and spent 3 years mostly in bed before getting the bipolar II diagnosis. But when I tried to taper down, I became catatonic again. So we ended up just adding a mood stabilizer to it.

I'm also wondering if I'm ADHD as well as bipolar. Have you made it off of venlafaxine? Are you feeling better on ADHD meds?

Thanks!


climbon6786
November 19, 2017 - 7:55 am
Spam? Offensive?
climbon6786
Total Posts: 646
Joined: 04-25-2010
I've gone off Effexor xr severaltimes. I recently tapered but then I had to go back on it. I was on 150 mg, then cut down to 75 for a week. After that I opened the capsule and had a few beads for a week then stopped it completely. You will feel disoriented. I heard buzzing noises in my ears and got brain zaps. I tried taking it every other day and that is not the way to do it.

I remain on Effexor now because I need it for anxiety.

I am adhd and bipolar. I take my adhd meds during work hours and it helps me concentrate but not with impulsive decisions. I need to go up on the dose but my current psychiatrist is resistant to that idea because it makes my tongue move a lot.


Spam? Offensive?
climbon6786
climbon6786
November 19, 2017 - 7:55 am
I've gone off Effexor xr severaltimes. I recently tapered but then I had to go back on it. I was on 150 mg, then cut down to 75 for a week. After that I opened the capsule and had a few beads for a week then stopped it completely. You will feel disoriented. I heard buzzing noises in my ears and got brain zaps. I tried taking it every other day and that is not the way to do it.

I remain on Effexor now because I need it for anxiety.

I am adhd and bipolar. I take my adhd meds during work hours and it helps me concentrate but not with impulsive decisions. I need to go up on the dose but my current psychiatrist is resistant to that idea because it makes my tongue move a lot.


Loading...